# SDR ASMF200502011

- Difficulty date: February 19, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737-73A
- Aircraft serial: 30038
- Aircraft time: 657 hours, 447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AFTER ENGINES STARTED, PSEU LIGHT TURNED ON.  BITE WAS PERFORMED TO THE PROXIMITY SWITCH SHOWING 32-62005 AND 27-62004 FAIL CODES. F IM 32-61 PROCEDURE TASK 805 AND TASK 825 WAS PERFORMED IAW MM 32-61-00, TESTED CORRECT.  THE ENGINES WERE STARTED, BEING CORRECT.  DURING OVERNIGHT SERVICE, FIM 32-09 PROCEDURE TASK 801 WAS PERFORMED, WITHOUT ANY MAINTENANCE MALFUNCTION MESSAGE IN PSEU.
